Integral equation in the theory of optimal speed of linear systems with constraints

  • S.А. Aisagaliev Al-Farabi Kazakh National University http://orcid.org/0000-0002-6507-2916
  • A.Zh. Shabenova Al-Farabi Kazakh National University
  • S.K. Ketebayev Al-Farabi Kazakh National University

Abstract

Boundary-value problems with phase constraints for linear ordinary differential equations are considered.The necessary and sufficient conditions for the existence of a solution to the boundary value problems of linear ordinary differential equations with boundary conditions from given sets in the presence of phase constraints are obtained.A method is proposed for constructing a solution to a boundary value problem with phase constraints by constructing minimizing sequences in a functional space.An estimate of the convergence rate of minimizing sequences is obtained.The basis of the proposed method for solving boundary value problems with phase constraints is the ability to reduce these problems to one class of the Fredholm integral equation of the first kind.The Fredholm integral equation of the first kind is among the poorly studied problems of mathematics.Therefore, basic research on integral equations and the solution based on them of boundary value problems of differential equations is the main promising direction in mathematics.A new method is proposed for solving boundary value problems of linear ordinary differential equations with phase constraints, which has numerous applications in the theory of dynamical systems.The scientific novelty of the results is:Formalization of the general problem of dynamical systems and its reduction to boundary value problems of ordinary differential equations with phase constraints;A new criterion is found for the existence of a solution to boundary value problems in the form of the immersion principle based on the existence theorem and the construction of a solution to the integral equation;A new method has been created for solving boundary value problems of linear ordinary differential equations by constructing minimizing sequences for a special initial optimal control problem.

References

[1] Годунов С.К., Обыкновенные уравнения с постоянными коэффициентами. Том 1: Краевые
задачи (Издательство Новосибирского университета, 1994), 264.
[2] Тихонов В. Н., Васильева А. Б., Свешников А. Г. Дифференциальные уравнения (М: Наука, 1985), 213.
[3] Смирнов В. И. Курс высшей математики, Т. 4, часть II (М: Наука, 1981), 550.
[4] Айсагалиев С.А. Калимолдаев М.А. "Конструктивный метод решения краевой задачи обыкновенных
дифференциальных уравнений", Дифференциальные уравнения Т. 51, 2 (2015): 147-160.
[5] Айсагалиев С. А, "Управляемость некоторой системы дифференциальных уравнений", Дифференциальные
уравнения Т.27, 9 (1991): 1475-1486.
[6] Айсагалиев С. А., Проблемы качественнной теории дифференциальных уравнений: Избранные труды (Алматы:
Қазақ университеті, 2016), 397.
[7] Айсагалиев С.А., А. П. Белогуров, "Управияемость и быстродействие процесса, описываемого параболическим
уравнением с ограниченным управлением", Сибирский математический журнал т. 53, 1 (2011): 3-21. (англ. пер.
Aisagaliev S. A., Belgorod A. P. "Controllability and speed of the process described by a parabolic equation with bounded
control", Siberian Mathematical Journal Vol. 53, 1 (2012): 13-28.
[8] Айсагалиев С. А., Теория управляемости динамических систем (Алматы: Казак университетi, 2014), 158.
[9] Aisagaliev S. A., "Controllability and Optimal Control in Nonlinear Systems", Journal of Computer and Systems. Sciences
International 32 (1. 5) (1994): 73-80.
[10] Айсагалиев С. А., Кабидолданова А. А., Отимальное управление динамических систем (Palmarium Academic Pub-
lishing/Германия, Verlag, 2012), 288.
[11] Айсагалиев С.А., Кабидолданова А.A. "Об оптимальном управлении линейными системами линейным критерием
качества и ограничениями", Дифференциальные уравнения Т. 48, 6 (2012): 826-838 [англ.пер. S.A.Aisagaliev and
A. A. Kabidoldanova, "On the Optimal Control of Linear Systems with Linear Performance Criterion and Constraints"
Differential Equations Vol. 48, 6 (2012): 832-844.
[12] Айсагалиев С. А., Т. С. Айсагалиев, Методы решения краевыт задач (Алматы: Қазақ университеті, 2002), 348.
[13] Колмогоров А. Н., Фомин С. В., Элементы теории функций и функционального анализа (М. : Наука, 1989), 624.
[14] Краснов М. Л, Интегральные уравнения (М.: Наука, 1975), 304.
[15] Тихонов А. Н., В. Я. Арсенин, Методы решения задач (М. : Наука, 1986), 288.
[16] Лаврентьев М. М., О некоторых некорректных задачах математической физики (М.: Наука, 1986), 288.
[17] Иванов В. К., "Об интегральных уравнениях Фредгольма первого рода", Дифференциальные уравнения 3 (1967):
21-32.
[18] Фридман В.М., "Метод последовательных приближений для интегрального уравнения Фредгольма 1-го рода",
(УМН XI, вып. I, 1956): 56-85.
[19] Морс Ф.М., Г. Фетбах, Методы математической физики Т. 2. (М.: Издательство иностранной литературы, 1958),
932.
[20] Айсагалиев С. А., "Обтее одного класса интегральных уравнений", Математический журнал Т. 5, 4 (18)
(2005): 17-34
[21] Айсагалиев С.А., Конструктивная теория краевыт задач оптимального управления (Алматы: Қазақ
университеті, 2007), 328.
[22] Айсагалиев С. А., А. П. Белогуров, ИB. Севрюгин, "К решению интегрального уравнения Фредгольма первого рода
для функции нескольких переменных", Вестник КазНУ сер. мат. , мет. , инф. 1 (68) (2011): 3-16.
[23] Айсагалиев С.А., Лекции по оптимальному управлению (Алматы: Қазақ университеті, 2007), 278.
[24] Айсагалиев С.А., Ж. Х. Жунусова, "Разре-имость и построение уравнения Фредгольма первого рода",
Вестник КазНУ, сер. мат. , мет. , инф. 1 (88) (2016): 3-16.
[25] Aisagaliev S. A., Aisagaliev S.S., Kabidoldanova A. A. "Solvability and construction of solution of integral equation",
Bulletin math. , mech. , comp. science series 2 (89) (2016): 3-18.
Published
2020-06-26
How to Cite
AISAGALIEV, S.А.; SHABENOVA, A.Zh.; KETEBAYEV, S.K.. Integral equation in the theory of optimal speed of linear systems with constraints. Journal of Mathematics, Mechanics and Computer Science, [S.l.], v. 106, n. 2, p. 3-17, june 2020. ISSN 2617-4871. Available at: <https://bm.kaznu.kz/index.php/kaznu/article/view/758>. Date accessed: 23 sep. 2020. doi: https://doi.org/10.26577/JMMCS.2020.v106.i2.01.
Keywords boundary value problems, phase constraints, optimization problem, minimizing sequences, integral equation